Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 1, Pages 83-93
Stability of Volterra system with impulsive effect
1Department of Mathematics, I.I.T. , Kanpnr 208016, India
2Department of Mathematics and Physical Sciences, College of Engineering and Aviation Sciences, Embry-Riddle Aeronautical University, Daytona Beach 32014, FL, USA
Received 1 February 1990; Revised 1 January 1991
Copyright © 1991 M. Ramamohana Rao and S. Sivasundaram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions for uniform stability and uniform asymptotic
stability of impulsive integrodifferential equations are investigated by
constructing a suitable piecewise continuous Lyapunov-like functionals without
the decresent property. A result which establishes no pulse phenomena in the
given system is also discussed.